# SDR AALA201710179001

- Difficulty date: October 16, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 30,995 hours, 10,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: D5211013000299
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE ARMING HANDLE LOOSE. TIGHTENED ARMING LEVER, CHECKED OKAY.
